Volume 22, Issue 3
Boundedness and Asymptotic Stability of Multistep Methods for Generalized Pantograph Equations

Cheng-jian Zhang & Geng Sun

DOI:

J. Comp. Math., 22 (2004), pp. 447-456

Published online: 2004-06

Preview Full PDF 96 1717
Export citation
  • Abstract

In this paper, we deal with the boundedness and the asymptotic stability of linear and one-leg multistep methods for generalized pantograph equations of neutral type, which arise from some fields of engineering. Some criteria of the boundedness and the asymptotic stability for the methods are obtained.

  • Keywords

Boundedness Asymptotic stability Multistep methods Generalized panto-graph equations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-447, author = {}, title = {Boundedness and Asymptotic Stability of Multistep Methods for Generalized Pantograph Equations}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {3}, pages = {447--456}, abstract = { In this paper, we deal with the boundedness and the asymptotic stability of linear and one-leg multistep methods for generalized pantograph equations of neutral type, which arise from some fields of engineering. Some criteria of the boundedness and the asymptotic stability for the methods are obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10318.html} }
TY - JOUR T1 - Boundedness and Asymptotic Stability of Multistep Methods for Generalized Pantograph Equations JO - Journal of Computational Mathematics VL - 3 SP - 447 EP - 456 PY - 2004 DA - 2004/06 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10318.html KW - Boundedness KW - Asymptotic stability KW - Multistep methods KW - Generalized panto-graph equations AB - In this paper, we deal with the boundedness and the asymptotic stability of linear and one-leg multistep methods for generalized pantograph equations of neutral type, which arise from some fields of engineering. Some criteria of the boundedness and the asymptotic stability for the methods are obtained.
Cheng-jian Zhang & Geng Sun . (1970). Boundedness and Asymptotic Stability of Multistep Methods for Generalized Pantograph Equations. Journal of Computational Mathematics. 22 (3). 447-456. doi:
Copy to clipboard
The citation has been copied to your clipboard